ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC330419 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
Event or Problem Description
The event involved a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock and it was reported that the transfer set was infusing parenteral nutrition leaking from rectangle 1.2-micron filter.There was patient involvement, and no patient harm/ adverse event reported.
Additional Manufacturer Narrative
Received one (1) used.List #mc330419, 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock; lot #14565775.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the spike filter.The probable cause of the leak is from the temporary or complete loss of hydrophobic properties.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.